# SDR YENA20090226019

- Difficulty date: February 24, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000017
- Aircraft time: 8,793 hours, 5,369 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1200101
- Part serial: 00240
- Condition: Unknown
- Location: Cabin
- Part time: 4,349 hours, 2,769 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 401 - BOS-MSY - FAINT MISTY SMELL (BORDERING ON FUMES) DURING CLIMBOUT AROUND 26000FT.  LASTED ONLY MOMENTARILY.  F/A'S THOUGHT MAY HAVE BEEN LOCALIZED AROUND SEAT 2CD AREA.  FAINT SMELL RETURNED FROM 12K-6K ON DESCENT THEN CLEARED AGAIN.  ACCOMPLISHED FIM TASK 21-20-00-810-801A FOR ABNORMAL SMELL IN CABIN.  ORIGIN OF SMELL SUSPECTED FROM LTV SEAT 1CD.  ACCOMPLISHED T/S IAW E190 FIM 21-20-000810-801-A AND LTV MM 44-20-10, NO FAULTS FOUND.  REMOVED AND REPLACED 1CD AND 2CD XEB'S AS PRECAUTIONARY IAW LTV MM 44-20-10, SYS OPS CHECKS GOOD.
